RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 1, Pages 5–21 (Mi mz10284)  

On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case

V. M. Bruk

Saratov State Technical University

Abstract: A system of integral equations that can be reduced to an integro-differential equation with Nevanlinna measure is considered. The families of maximal and minimal linear relations are defined and their holomorphy is established. It is proved that the operators inverse to continuously invertible restrictions of the maximal relations are integral.

Keywords: integro-differential equation, Nevanlinna measure, maximal (minimal) linear relation, holomorphy, separable Hilbert space, Krein–Feller differential operation, Lebesgue–Stieltjes integral.

DOI: https://doi.org/10.4213/mzm10284

Full text: PDF file (588 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:1, 10–25

Bibliographic databases:

UDC: 517.983
Received: 17.03.2013
Revised: 25.08.2013

Citation: V. M. Bruk, “On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case”, Mat. Zametki, 96:1 (2014), 5–21; Math. Notes, 96:1 (2014), 10–25

Citation in format AMSBIB
\Bibitem{Bru14}
\by V.~M.~Bruk
\paper On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 1
\pages 5--21
\mathnet{http://mi.mathnet.ru/mz10284}
\crossref{https://doi.org/10.4213/mzm10284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344270}
\zmath{https://zbmath.org/?q=an:1316.45008}
\elib{https://elibrary.ru/item.asp?id=21826522}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 1
\pages 10--25
\crossref{https://doi.org/10.1134/S0001434614070025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340938800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906509679}


Linking options:
  • http://mi.mathnet.ru/eng/mz10284
  • https://doi.org/10.4213/mzm10284
  • http://mi.mathnet.ru/eng/mz/v96/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:370
    Full text:69
    References:58
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021